Fluoroquinolone als Ursache von Tendinopathien [Fluoroquinolones as etiology of tendinopathy].

Détails

ID Serval
serval:BIB_187FD620227F
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Fluoroquinolone als Ursache von Tendinopathien [Fluoroquinolones as etiology of tendinopathy].
Périodique
Therapeutische Umschau. Revue Thérapeutique
Auteur(s)
Gabutti L., Stoller R., Marti H.P.
ISSN
0040-5930 (Print)
ISSN-L
0040-5930
Statut éditorial
Publié
Date de publication
1998
Volume
55
Numéro
9
Pages
558-561
Langue
allemand
Notes
Publication types: English Abstract ; Journal Article
Publication Status: ppublish
Résumé
Tendinopathies as a result of fluoroquinolone therapy represent a new clinical entity. We report on tendinitis and tendon rupture in six fluoroquinolone treated patients of our outpatient and dialysis service between 1995 and 1997. The most important risk factors for tendinopathies were renal failure in all cases, glucocorticosteroid therapy in five patients, secondary hyperparathyroidism in three patients, advanced age in two patients, and diabetes mellitus in another patient. Latency periods of 2 to 60 days between onset of fluoroquinolone therapy and emergence of symptoms suggest significant involvement of these agents and are compatible with previously published case reports. Therefore, care should be used in prescribing fluoroquinolones to older renal transplant or hemodialysis patients with additional risk factors for tendinopathies. These drugs should be stopped when symptoms of tendinitis occur, particularly to prevent tendon rupture. The incidence of fluoroquinolone induced tendinopathies in patients without renal diseases is unknown.
Mots-clé
Adult, Aged, Anti-Infective Agents/administration & dosage, Anti-Infective Agents/adverse effects, Ciprofloxacin/administration & dosage, Ciprofloxacin/adverse effects, Female, Fleroxacin/administration & dosage, Fleroxacin/adverse effects, Humans, Male, Middle Aged, Risk Factors, Rupture, Spontaneous, Tendinopathy/chemically induced, Tendon Injuries/chemically induced
Pubmed
Création de la notice
19/06/2013 11:23
Dernière modification de la notice
16/04/2020 5:26
Données d'usage